Alert archive / Idaho / Red Flag Warnings in 2016

Red Flag Warning 4, NWS Pocatello, ID

July 18, 201616 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jul 18, 2016, 8:26 PM MDT for 16 counties in Idaho. It took effect at Jul 19, 2016, 12:00 PM MDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 18, 2016, 8:26 PM MDT (02:26 UTC)
In effect from
Jul 19, 2016, 12:00 PM MDT
Expired
Jul 19, 2016, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Custer County, ID, Franklin County, ID, Idaho County, ID, Lemhi County, ID, Oneida County, ID, Power County, ID, Twin Falls County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 64 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:50 PM MDTHAIL 1Grangeville, ID.
Jul 19, 8:51 PM MDTHAIL 0.75Grangeville, ID.
Jul 19, 8:52 PM MDTHAIL 1Grangeville, IDDOWNED TREES AND MINOR FLOODING REPORTED ON MAIN STREET. .
Jul 19, 9:01 PM MDTHAIL 0.75Grangeville, ID.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
4173 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WWUS85 KPIH 190226
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
826 PM MDT MON JUL 18 2016

IDZ413-191030-
/O.CAN.KPIH.FW.W.0003.000000T0000Z-160719T0300Z/
/O.NEW.KPIH.FW.W.0004.160719T1800Z-160720T0300Z/
CARIBOU RANGE/CARIBOU NF-
826 PM MDT MON JUL 18 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 413... 
...RED FLAG WARNING FOR THE REMAINDER OF THIS EVENING HAS BEEN
CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE
RED FLAG WARNING THAT WAS IN EFFECT FOR THIS EVENING HAS BEEN
CANCELLED.

* WIND...GUSTING 25 TO 30 MPH TUESDAY AFTERNOON AND EVENING.

* HUMIDITY...10 TO 15 PERCENT DURING THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE
RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ410-190330-
/O.CAN.KPIH.FW.W.0003.000000T0000Z-160719T0300Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
826 PM MDT MON JUL 18 2016

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 410 FOR THE REMAINDER OF THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE BEGUN TO DECOUPLE AND TEMPERATURE AND LOW HUMIDITY HAVE
BEGUN TO MODERATE. THUS THE RED FLAG WARNING HAS BEEN CANCELLED
FOR THE REMAINDER OF THIS EVENING. NEAR RED FLAG CONDITIONS ARE
ANTICIPATED TUESDAY AFTERNOON...STAY TUNED FOR FURTHER UPDATES.

$$

IDZ422-475-476-191030-
/O.NEW.KPIH.FW.W.0004.160719T1800Z-160720T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
826 PM MDT MON JUL 18 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422...475 AND
476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* WIND...GUSTS OF 25 TO 35 MPH ARE EXPECTED ACROSS THE CENTRAL
  IDAHO MOUNTAINS BEGINNING AROUND NOON ON TUESDAY AND CONTINUING
  THROUGH THE EARLY EVENING HOURS.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE
RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-191030-
/O.NEW.KPIH.FW.W.0004.160719T1800Z-160720T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
826 PM MDT MON JUL 18 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 427...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* WIND...GUSTS OF 25 TO 30 MPH ANTICIPATED IN THE AFTERNOON AND
  EARLY EVENING. 

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 8 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE
RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$
3 follow-up statements
192 
WWUS85 KPIH 191013
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
413 AM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 9 PM MDT
TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
413...422...427...475 AND 476...

IDZ422-475-476-192100-
/O.CON.KPIH.FW.W.0004.160719T1800Z-160720T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
413 AM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 422...475 AND 476...

* WIND...GUSTS OF 25 TO 35 MPH ARE EXPECTED ACROSS THE CENTRAL 
  IDAHO MOUNTAINS BEGINNING AROUND NOON ON TUESDAY AND 
  CONTINUING THROUGH THE EARLY EVENING HOURS. 

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-427-192100-
/O.CON.KPIH.FW.W.0004.160719T1800Z-160720T0300Z/
CARIBOU RANGE/CARIBOU NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
413 AM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 427...

* WIND...GUSTS OF 25 TO 30 MPH ANTICIPATED IN THE AFTERNOON AND 
  EARLY EVENING. 

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 8 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$
003 
WWUS85 KPIH 192024
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
224 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 9 PM MDT
TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
413...422...427...475 AND 476...

IDZ475-476-200430-
/O.NEW.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
/O.CON.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
224 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONES 475 AND
476...
 
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONES 475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. 

* WIND...GUSTS OF 25 TO 30 MPH ARE OCCURRING ACROSS THE CENTRAL
  IDAHO MOUNTAINS AND WILL CONTINUE THROUGH THE EARLY EVENING
  HOURS. A SIMILAR SITUATION WILL OCCUR ON WEDNESDAY, ALTHOUGH FOR
  A SHORTER PERIOD OF TIME.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ413-200430-
/O.NEW.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
/O.CON.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
CARIBOU RANGE/CARIBOU NF-
224 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 413...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. 

* WIND...GUSTS OF 25 TO 30 MPH, MAINLY ABOVE 5200 FEET ELEVATION,
  ARE OCCURING AND WILL CONTINUE THROUGH 9 PM TONIGHT. SIMILAR
  CONDITIONS ARE EXPECTED WEDNESDAY, WITH THE COMBINATION OF WIND
  AND HUMIDITY OCCURING IN LOCATIONS EAST OF INTERSTATE 15.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ422-200430-
/O.NEW.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
/O.CON.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
224 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 422...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY FOR
LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 422...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. 

* WIND...GUSTS OF 25 TO 30 MPH HAVE OCCURRED IN THE NORTHERN
  PORTIONS OF THE SAWTOOTH NF, AND WILL CONTINUE THROUGH 9 PM.
  SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY, ALTHOUGH FOR NOT
  AS LONG A TIME.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW, OR WILL SHORTLY. FIRES MAY EXPERIENCE
RAPID RATES OF GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ427-200300-
/O.CON.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
224 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 427...

* WIND...GUSTS OF 25 TO 30 MPH ANTICIPATED IN THE AFTERNOON AND 
  EARLY EVENING. 

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 8 TO 16 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

MESSICK
998 
WWUS85 KPIH 200300
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
900 PM MDT TUE JUL 19 2016



IDZ475-476-201200-
/O.EXP.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
/O.CON.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
900 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONES
475 AND 476...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONES 475 AND 476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY.

* WIND...GUSTS OF 25 TO 30 MPH ARE EXPECTED TO OCCUR WEDNESDAY
  AFTERNOON AND EVENING.  

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-201200-
/O.EXP.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
/O.CON.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
CARIBOU RANGE/CARIBOU NF-
900 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE
413...

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY.

* WIND...GUSTS OF 25 TO 30 MPH... MAINLY ABOVE 5200 FEET
  ELEVATION... ARE EXPECTED TO OCCUR WEDNESDAY AFTERNOON AND EARLY
  EVENING WITH THE COMBINATION OF WIND AND HUMIDITY TO OCCUR IN
  LOCATIONS EAST OF INTERSTATE 15.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ422-201200-
/O.EXP.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
/O.CON.KPIH.FW.W.0005.160720T1900Z-160721T0100Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
900 PM MDT TUE JUL 19 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY FOR LOW HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE
422...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 422...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY.

* WIND...GUSTS OF 25 TO 30 MPH HAVE ARE EXPECTED IN THE NORTHERN
  PORTIONS OF THE SAWTOOTH NF WEDNESDAY... ALTHOUGH FOR NOT AS
  LONG A TIME.

* HUMIDITY...AFTERNOON HUMIDITY FALLING TO 5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. FIRES MAY EXPERIENCE RAPID RATES OF GROWTH. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-200400-
/O.EXP.KPIH.FW.W.0004.000000T0000Z-160720T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF/TWIN FALLS
BLM SOUTH OF THE SNAKE RIVER-
900 PM MDT TUE JUL 19 2016

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LOW
HUMIDITY AND GUSTY WIND FOR FIRE WEATHER ZONE 427...

WINDS ARE EXPECTED TO DIE DOWN WITH HUMIDITY RISING ABOVE 20
PERCENT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 18, 8:05 PM MDT, 21 minutes earlier.

Area forecast discussion, Jul 18, 8:05 PM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
805 PM MDT MON JUL 18 2016

.DISCUSSION...Hot and breezy conditions expected to continue into
Thu as southwest flow aloft persists ahead of an upper trof off
the Pac NW coast. Monsoon moisture remains to the south and east
of ID for the most part...but may brush the southeast corner this
eve and again Thu eve. The upper trof sweeps inland Thu night and
turns the upper flow more westerly. This will have the effect of
pushing any monsoon moisture out of the area...and shaving a few
degrees off the temps thru the weekend. Hedges
&&

.AVIATION...Dry sw flow aloft is resulting in clear skies and
breezy conditions. Winds are expected to diminish early this eve.
Hedges
&&

.FIRE WEATHER...Evening update....The Red Flag Warning for fire
weather zones 410 and 413 below 6000 feet has been cancelled for the
remainder of this evening.  A second disturbance is expected to
eject inland from the low off the NW coast Tuesday producing another
round of strong gusty winds across the region. Thus...a Red Flag
Warning has been issued for all central and southern mountain zones.
The Upper Snake River Plain may see near red flag conditions Tuesday
afternoon and we will allow the mid-shift a second crack at that as
current numerical models fall short. East-Idaho Dispatch is prepared
for a short-notice warning if necessary. See previous discussion
below. Huston

Winds aloft remain relatively strong for Tuesday, and minimum
relative humidity values will fall below 15 percent for many areas
below 6000 feet. Winds will be very close to Red Flag Criteria, with
gusts close to 30 mph in the Snake Plain and 25 mph for the
mountains, so critical fire conditions will be possible. Held off on
continuing the Red Flag through tomorrow due to the fact winds
should subside beneath inversions overnight, but an additional
headline may be warranted for tomorrow due to winds being very close
to criteria. Isolated thunderstorm possible over far SE Idaho late
this afternoon and early evening but mainly dry conditions expected
through the remainder of the week due to a lack of moisture. Winds
will once again be breezy Wed-Fri with some potential for additional
Red Flag conditions, particularly Thu-Fri with the passage of an
upper-level trough and subsequent passage of an attending dry cold
front. AD/Hedges
&&

.PIH Watches/Warnings/Advisories...
Red Flag Warning from noon until 9 PM MDT Tuesday for IDZ413-422-427-
475-476 for gusty winds and low humidity.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:24 PM MDTRed Flag WarningPIHBannock, Bear Lake, Blaine, Boise, Bonneville, Butte and 8 more29 hr

Nearby

Red Flag Warnings in Idaho, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.